# SDR DHL2001801500

- Difficulty date: October 1, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 6 FLOOR PANEL REINFOCING ANGLE CRACKED 1 IN. FROM STA 1700.000 TO 1766.000STOP DRILLED CRACK PER SRM 53-2-0 FIG 1B.FABRICATED REINFOCING ANGLE (2024 T3 0.040) PER SRM 53-2-0 FIG 1 B.CLEAND TREATED AND PRIMED PER SRM 51-1-8B.INSTALLED REINFOCING ANGLE PER SRM 53-2-0 FIG 1B.
